RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 483, Number 4, Pages 363–365 (Mi dan42603)  

Types of root systems in number fields

V. L. Popovab, Yu. G. Zarhinc

a Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia
b Higher School of Economics, National Research University, Moscow, Russia
c Department of Mathematics, Pennsylvania State University, University Park, USA

DOI: https://doi.org/10.31857/S086956520003267-6


English version:
Doklady Mathematics, 2018, 98:3, 600–602

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan42603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019